cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen Fatigue, hot flushes and nausea!

4 REPLIES 4
Highlighted
Member

Re: Tamoxifen Fatigue, hot flushes and nausea!

Hi, I had nausea, acne breakouts and mild not flushes in the first few months then this eased and I thought that would be it. However, 8 months since starting Tamoxifen the symptoms seem to be starting another round!😱 I can deal with these things but the hardest thing is fatigue. I'm permanently exhausted and aching like I've run a marathon. I'm sleeping well, it's staying awake that's the problem! Does anyone have any advice? Will the fatigue lessen as time goes on? As regards nausea, I found I felt better once I'd eaten so lots of small snacks may help. xx

Member

Re: Tamoxifen Fatigue, hot flushes and nausea!

And so far taking it with food has eased my nausea. Id previously taken tamoxifen in the morning with breakfast and also tried taking it last thing at night. Neither helped but taking it with a big meal worked for me.

Member

Re: Tamoxifen Fatigue, hot flushes and nausea!

Hi,

 

I've suffered with nausea on tamoxifen too but read somewhere on another thread a while back to take tamoxifen with your biggest meal of the day. So 

Member

Re: Tamoxifen Fatigue, hot flushes and nausea!

Hi Cw, I’ve been on tamoxifen now for over 18 months, I’m 55 yrs old, side effects at the beginning weren’t too bad, the last few months though have changed slightly, hot flushes more frequent, along with anxiety, also I’ve been getting pelvic discomfort, not bad pain as such, more like that sort of feeling just before you get a period, feeling quite tearful at times too, I’m wondering is this the start of the menopause kicking in now, I have been told some certain antidepressants can help with some of these side effects, may go and speak to my GP soon and get some advice.

CW
Member

Tamoxifen Fatigue, hot flushes and nausea!

I’ve been on Tamoxifen since November 2017, (almost a year and a half) and recently I’ve been getting really bad nausea and fatigue which normally comes with mild hot flushes.  The Doctor has given me an anti acid which helped initially and also cyclizine to try to stop the nausea.  I’m sleeping all night 11pm - 7am but I’m finding that I’m so fatigued, I’m also sleeping through the day for around 4 hours.  This is on and off 50% of the month I can be feeling really well and back to my old self, but the other 50% I feel just awful.  

I’ve just turned 50 years old and have noticed the symptoms getting worse, I’m wondering if I’m naturally starting the menopause and with taking the Tamoxifen too, it’s a double whammy?!

My question is, does anyone have any good remedies for the nausea, and good medication recommendations that the Dr has prescribed that I could maybe try?

The nausea above all is thoroughly getting me down....